# SDR DALA2017052604282

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY SHEAR TIE BETWEEN STRINGERS 18 AND 19, BS 780 CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02, SRM 53-00-03, SRM 51-40-05, AMM 51-20- 01, AND DRAWING 143N3600, REV G.
